Tylenol Childs Grape Liquid W 24ct Chewables - 4 Fl. Oz.
Loading..
Active Ingredients: (Oral Suspension): (In Each 5 ml): Acetaminophen (160 mg). (Chewable Tablets): (In Each Tablet): Acetaminophen (160 mg). (Oral Suspension): Purpose: Pain Reliever/Fever Reducer. (Chewable Tablets): Purpose: Pain Reliever/Fever Reducer. Inactive Ingredients: (Oral Suspension): Anhydrous Citric Acid, D&C Red 33, FD&C Blue 1, Flavors, Glycerin, High Fructose Corn Syrup, Microcrystalline Cellulose and Carboxymethylcellulose Sodium, Purified Water, Sodium Benzoate, Sorbitol Solution, Sucralose, Xanthan Gum. (Chewable Tablets): Anhydrous Citric Acid, Cellulose Acetate, Crospovidone, D&C Red 7 Calcium Lake, D&C Red 30 Aluminum Lake, Dextrose, FD&C Blue 1 Aluminum Lake, Flavor, Magnesium Stearate, Povidone, Sucralose.
Pain + Fever, Oral Suspension, Chewable Tablets, Grape Flavor

Other Information: (Oral Suspension): Each 5 ml contains: sodium 2 mg. Store between 68-77 degrees F (20-25 degrees C). Do not use if carton tape imprinted Tylenol or bottle wrap imprinted Tylenol is broken or missing. (Chewable Tablets): Store between 68-77 degrees F (20-25 degrees C). Avoid high humidity. Protect from light. Do not use if carton is opened or neck wrap or foil inner seal imprinted with Tylenol is broken or missing. Misc: Be ready. At home or on-the-go. Use products only as directed. (Oral Suspension): Ages 2-11 years. 4 fl oz (120 ml) 160 mg per 5 ml. Acetaminophen (160 mg per 5 ml). Pain reliever-fever reducer. Ibuprofen free. Alcohol free. Aspirin free. Pediatricians recommend Tylenol for pain and fever. Relied on by moms for over 60 years. (Chewable Tablets): Ages 2-11. 24 chewable tablets. 160 mg each. New strength & directions. Acetaminophen. Pain reliever/fever reducer. Ibuprofen free, aspirin free. Now 160 mg per tablet. Questions or comments? Call 1-800-458-1

More

Product Attributes
Warning Contains: Warnings: Allergy alert: (Oral Suspension): Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away. Liver warning: (Oral Suspension): This product contains acetaminophen. Severe liver damage may occur if your child takes more than 5 doses in 24 hours, which is the maximum daily amount; with other drugs containing acetaminophen. Sore throat warning: (Oral Suspension): If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use: (Oral Suspension): with any other drug containing acetaminophen (prescription or nonprescription) (If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist); if your child is allergic to acetaminophen or any of the i
Directions Directions: (Oral Suspension): This product does not contain directions or complete warnings for adult use. Do not give more than directed (see overdose warning). Shake well before using. mL = milliliter. Find right dose on chart below. If possible, use weight to dose; otherwise, use age. Remove the child protective cap and squeeze your child's dose into the dosing cup. Repeat dose every 4 hours. While symptoms last. Do not give more than 5 times in 24 hours. Attention: Use only enclosed dosing cup specifically designed for use with this product. Do not use any other dosing device. (Oral Suspension): Under 24 lb (Under 2 Years): Ask a doctor, (Oral Suspension): 24-35 lb (2-3 Years): 5 ml (or as directed by a doctor), (Oral Suspension): 36-47 lb (4-5 Years): (or as directed by a doctor), (Oral Suspension): 48-59 lb (6-8 Years): 10 ml (or as directed by a doctor), (Oral Suspension): 60-71 lb (9-10 Years): (or as directed by a doctor), (Oral Suspension): 72-95 lb (11 Years): 15 ml (
About the Producer Johnson & Johnson
Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.